# SDR DALA2022103107054

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 65,666 hours, 8,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 DOOR R AFT CABIN SCAM ILLUMINATED 20 MIN AFTER TAKEOFF. CORRECTIVE ACTION: T/S. PSCU BITE TEST PASSED. CLEANED SENSOR 22MJ AND 24MJ. ADJ 22MJ SENSOR TO LIMITS. FAULT COULD NOT BE DUPLICATED. (9460032)
